# SDR UALA2012010300045

- Difficulty date: December 28, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 62,866 hours, 11,203 cycles
- Engine: Pwa PW4077
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Faulty
- Location: Captain`S Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS CAPTAIN`S POSITION COMMS THROUGH O2 MASK INOPERATIVE.  FOUND CONNECTOR FOR COMMS LEAD AT CAPTAIN`S O2 MASK POSITION FAULTY. SWAPPED CAPTAIN`S O2 MASK RECEPTICLE WITH 2ND OBS POSITION. CAPTAIN`S POSITION TESTED AS PER MM AND NOW  OPERATES NORMALLY WITH COMMS AND OXYGEN. LEAK TEST CARRIED OUT OK. 2ND OBS POSITION IS NOW DEFERRED INOPERATIVE FOR COMMS AND O2.  REPLACED BOX ASSY. OPS CHECKED GOOD PER AMM.
